Alert archive / New Hampshire / Wind Advisories in 2005
Wind Advisory 3, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Oct 25, 2005, 3:41 AM EDT for 6 counties in New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Oct 25, 2005, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2005, 3:41 AM EDT (07:41 UTC)
- In effect from
- Oct 25, 2005, 6:00 AM EDT
- Expired
- Oct 25, 2005, 3:57 PM EDT
- In force
- 10 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 82 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 7.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KGYX 250741 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 341 AM EDT TUE OCT 25 2005 ...HIGH WINDS WILL DEVELOP ACROSS COASTAL AND ADJACENT INTERIOR SECTIONS OF WESTERN MAINE AND SOUTHEAST NEW HAMPSHIRE TODAY... .LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES UP THE EAST COAST TODAY AND TONIGHT. MEANWHILE...WILMA WILL GRADUALLY TRANSITION INTO AN EXTRA-TROPICAL STORM TODAY AS IT TRACKS OUT TO SEA. HOWEVER...SOME ENERGY FROM WILMA WILL BE FED INTO THE DEVELOPING EAST COAST STORM AS IT TRACKS TOWARDS CAPE COD TODAY AND THROUGH THE GULF OF MAINE TONIGHT. WITH ALREADY SATURATED GROUND BEING IMPACTED BY MORE HEAVY RAIN FROM THIS EVENT...ANY WIND GUSTS OVER 50 MPH COULD KNOCK DOWN TREES AND TREE LIMBS LEADING TO POWER OUTAGES. MEZ014-018>028-NHZ010-013-014-251545- /X.UPG.KGYX.HW.A.0002.051025T1300Z-051025T2200Z/ /X.NEW.KGYX.HW.W.0003.051025T1000Z-051026T0400Z/ SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...SKOWHEGAN...PITTSFIELD...MADISON... FAIRFIELD...NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON... AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY... EXETER...PORTSMOUTH...HAMPTON 341 AM EDT TUE OCT 25 2005 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM DEVELOPING ALONG THE EAST COAST TODAY WILL GENERATE WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH. THE WINDS ARE EXPECTED TO DIMINISH TOWARD MIDNIGHT. WITH THE GROUND ALREADY SATURATED AND FOLIAGE STILL ON MANY TREES...WIDESPREAD TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. CONTINUE TO MONITOR NOAA WEATHER RADIO...OR YOUR LOCAL NEWS STATION...FOR UPDATED FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ MEZ007>009-012-013-NHZ001>009-251545- /X.NEW.KGYX.WI.Y.0003.051025T1000Z-051026T0400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...LITTLETON... NORTH CONWAY...CONWAY...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH 341 AM EDT TUE OCT 25 2005 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A STRONG LOW PRESSURE SYSTEM DEVELOPING ALONG THE EAST COAST TODAY WILL GENERATE WINDS OF 30 TO 40 MPH...WITH HIGHER GUSTS. THE WINDS ARE EXPECTED TO DIMINISH TOWARD MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS71 KGYX 251449 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1049 AM EDT TUE OCT 25 2005 ...HIGH WINDS WILL DEVELOP ACROSS COASTAL AND ADJACENT INTERIOR SECTIONS OF WESTERN MAINE AND SOUTHEAST NEW HAMPSHIRE TODAY... .LOW PRESSURE IS DEVELOPING RAPIDLY SOUTH OF LONG ISLAND. THIS LOW WILL MOVE SLOWLY INTO THE GULF OF MAINE TONIGHT AND CONTINUE INTENSIFYING. HURRICANE WILMA IS LOCATED WELL TO THE SOUTHEAST OF MAINE AT THIS TIME AND IS MOVING RAPIDLY TO THE NORTHEAST AWAY FROM NEW ENGLAND. AS THE LOW PRESSURE AWAY SOUTH OF NEW ENGLAND CONTINUE TO INTENSIFY...WIND SPEEDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON. MEZ014-018>028-NHZ010-013-014-252300- /X.CON.KGYX.HW.W.0003.000000T0000Z-051026T0400Z/ SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...SKOWHEGAN...PITTSFIELD...MADISON... FAIRFIELD...NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON... AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY... EXETER...PORTSMOUTH...HAMPTON 1049 AM EDT TUE OCT 25 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A STRONG LOW PRESSURE SYSTEM DEVELOPING SOUTH OF LONG ISLAND NEW YORK WILL INTENSIFY RAPIDLY TODAY GENERATING WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH. THE WINDS ARE EXPECTED TO DIMINISH TOWARD MIDNIGHT. WITH THE GROUND ALREADY SATURATED AND FOLIAGE STILL ON MANY TREES... WIDESPREAD TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. CONTINUE TO MONITOR NOAA WEATHER RADIO...OR YOUR LOCAL NEWS STATION...FOR UPDATED FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ MEZ007>009-012-013-NHZ001>009-252300- /X.CON.KGYX.WI.Y.0003.000000T0000Z-051026T0400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...LITTLETON... NORTH CONWAY...CONWAY...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH 1049 AM EDT TUE OCT 25 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A STRONG LOW PRESSURE SYSTEM DEVELOPING RAPIDLY SOUTH OF LONG ISLAND NEW YORK WILL INTENSIFY RAPIDLY TODAY...GENERATING WINDS OF 30 TO 40 MPH...WITH HIGHER GUSTS. THE WINDS ARE EXPECTED TO DIMINISH TOWARD MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HAWLEY
000 WWUS71 KGYX 251957 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 357 PM EDT TUE OCT 25 2005 ...HIGH WINDS WILL CONTINUE THROUGH THE EVENING ALONG COASTAL MAINE AND NEW HAMPSHIRE... .LOW PRESSURE IS DEVELOPING RAPIDLY SOUTH OF NEW ENGLAND. THIS LOW WILL MOVE SLOWLY INTO THE GULF OF MAINE TONIGHT AND CONTINUE INTENSIFYING. AS THE LOW PRESSURE AWAY SOUTH OF NEW ENGLAND CONTINUE TO INTENSIFY...WIND SPEEDS WILL REMAIN HIGH THROUGH THE EVENING. MEZ018>022-NHZ010-013-260400- /X.CAN.KGYX.HW.W.0003.000000T0000Z-051026T0400Z/ /X.NEW.KGYX.WI.Y.0004.051025T1957Z-051026T0400Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-STRAFFORD-INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER... UNITY...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...EXETER 357 PM EDT TUE OCT 25 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MEZ014-252100- /X.CAN.KGYX.HW.W.0003.000000T0000Z-051026T0400Z/ SOUTHERN SOMERSET- INCLUDING THE CITIES OF...SKOWHEGAN...PITTSFIELD...MADISON... FAIRFIELD 357 PM EDT TUE OCT 25 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE HIGH WIND WARNING. $$ MEZ007>009-012-013-NHZ001>009-252100- /X.CAN.KGYX.WI.Y.0003.000000T0000Z-051026T0400Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...LITTLETON... NORTH CONWAY...CONWAY...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH 357 PM EDT TUE OCT 25 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. $$ MEZ023>028-NHZ014-260400- /X.CON.KGYX.HW.W.0003.000000T0000Z-051026T0400Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...PORTSMOUTH...HAMPTON 357 PM EDT TUE OCT 25 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE IS DEVELOPING RAPIDLY SOUTH OF NEW ENGLAND. THIS LOW WILL MOVE SLOWLY INTO THE GULF OF MAINE TONIGHT AND CONTINUE INTENSIFYING. WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE THROUGH THE EVENING. CONTINUE TO MONITOR NOAA WEATHER RADIO...OR YOUR LOCAL NEWS STATION...FOR UPDATED FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ HAWLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:27 AM EDT, 14 minutes earlier.
Area forecast discussion, Oct 25, 3:27 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
327 AM EDT TUE OCT 25 2005
.SHORT TERM (TODAY THROUGH TONIGHT)...
RATHER INTERESTING WEATHER SCENARIO SETTING UP FOR TODAY AND
TONIGHT. SURFACE DEVELOPING OFF THE ATLANTIC SEABOARD THIS
MORNING. AS WILMA RACES NORTHEAST...EXPECT THE DEVELOPING LOW TO
TAP INTO BOTH THE MOISTURE AND SOME OF THE ENERGY FROM WILMA.
MODELS ARE STILL NOT DOING A VERY GOOD JOB OF HANDLING THIS SYSTEM
AND SIGNIFICANT DIFFERENCES EXIST BETWEEN THE NAM AND THE GFS.
WILL USE A BLEND OF THE TWO FOR THE FORECAST SOLUTION. EXPECT 50-
60KT WINDS TO DEVELOP OFF THE COAST AS THE LOW BOMBS AND MOVES
NORTHEAST. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING BASED
MORE ON IMPACT THAN ACTUAL WIND SPEEDS. SOFT GROUND AND CONTINUING
FOLIAGE WILL PUT TREES AT RISK. EXPECT THE POTENTIAL FOR
WIDESPREAD POWER OUTAGES DUE TO TREE DAMAGE. WILL ISSUE A WIND
ADVISORY INLAND...WHERE 30 TO 40KTS ARE EXPECTED. BY 18Z TODAY
THE LOW SHOULD BE EAST OF LONG ISLAND. EXPECT BETWEEN 2 AND 4
INCHES OF QPF ACROSS MOST OF CWA TODAY. WILL LEAVE FLOOD WATCH IN
PLACE. AS LOW MOVES OFF TO THE NORTHEAST TONIGHT...COLDER AIR WILL
WORK ITS WAY INTO THE NORTHERN PORTIONS OF THE CWA. ABUNDANT
MOISTURE WILL SET THE STAGE FOR SNOW. THE POTENTIAL EXISTS FOR UP
TO 8 INCHES OF SNOW OVER HIGHER ELEVATIONS. A 2C DEGREE DIFFERENCE
IN TEMPERATURE WILL MEAN THE DIFFERENCE BETWEEN A WINTER STORM AND
A RAIN STORM. WILL ISSUE A WINTER STORM WATCH FOR THE MOUNTAINS
AND LET THE DAY SHIFT TAKE A CLOSER LOOK.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...
DEEP CLOSED LOW WILL MOVE THROUGH THE GULF OF MAINE AND INTO THE
MARITIMES ON WEDNESDAY...WILL KEEP THE WINTER STORM WATCH IN
EFFECT THROUGH THE MORNING HOURS. CONSIDERABLE WRAPAROUND
MOISTURE EXPECTED IN THE MOUNTAINS SO SEVERAL MORE INCHES OF SNOW
POSSIBLE AS TEMPS REMAIN MARGINALLY COLD ENOUGH. IN NORMAL
DOWNSLOPING AREAS WITH A STRONG NWLY SFC FLOW DEVELOPING WED A
FEW SCT SHOWERS MAY LINGER BUT SHOULD END BY LATE IN THE DAY OR
EVENING ACROSS SOUTHERN AREAS. A BREAK IN THE ACTION ON THURSDAY
EXPECTED AS WE REMAIN IN BETWEEN SYSTEMS AS YET ANOTHER CLOSED LOW
SYSTEM APPRACHES FROM THE SW ON FRIDAY BUT MAY REMAIN TOO FAR S OF
THE FA. THE WEEKEND STILL LOOKS PRETTY GOOD AT THIS TIME AS A
SIGNIFICANT RIDGE OF HIGH PRES BUILDS IN FROM THE W.
&&
.AVIATION...
IFR/LIFR CONDITIONS WILL DEVELOP ACROSS THE REGION TODAY WITH
HEAVY RAIN. CONDITIONS SHOULD IMPROVE THIS EVENING. LOCATIONS
ALONG THE COAST WILL SEE VERY STRONG AND GUSTY WINDS.
&&
.MARINE...
SHORT TERM...A STRONG LOW PRESSURE SYSTEM DEVELOPING OFF THE
ATLANTIC SEABOARD COAST WILL MOVE ACROSS THE WATERS TODAY AND
TONIGHT. THE RESULT WILL BE STORM FORCE WINDS AND SEAS OF 15-20
FEET. WILL CONTINUE THE STORM WARNING ALREADY IN PLACE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WARNING FOR MEZ014-018>028 FROM 6 AM TUESDAY TO
MIDNIGHT WEDNESDAY.
...FLOOD WATCH FOR MEZ007>009-012>014-018>028 FROM 8 AM TUESDAY
TO 8 AM WEDNESDAY.
...WIND ADVISORY FOR MEZ007>009-012-013 FROM 6 AM TUESDAY TO
MIDNIGHT WEDNESDAY.
...WINTER STORM WATCH FOR MEZ007>009 FROM 6 PM TUESDAY TO NOON
WEDNESDAY.
NH...FLOOD WATCH FOR NHZ001>010-013-014 FROM 8 AM TUESDAY TO 8 AM
WEDNESDAY.
...WIND ADVISORY FOR NHZ001>009 FROM 6 AM TUESDAY TO MIDNIGHT
WEDNESDAY.
...WINTER STORM WATCH FOR NHZ001-002 FROM 6 PM TUESDAY TO NOON
WEDNESDAY.
...HIGH WIND WARNING FOR NHZ010-013-014 FROM 6 AM TUESDAY TO
MIDNIGHT WEDNESDAY.
MARINE...STORM WARNING FOR ANZ150 UNTIL 8 PM TUESDAY.
&&Hazardous weather outlook, Oct 24, 4:55 AM EDT, 22 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 455 AM EDT MON OCT 24 2005 ANZ150-MEZ007>009-012>014-018>028-NHZ001>010-013-014-250900- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 512 AM EDT MON OCT 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MAINE... CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE...THE REMNANTS OF WILMA...WILL AFFECT THE REGION STARTING LATE TONIGHT AND LAST INTO A PORTION OF WEDNESDAY. STRONG WINDS...POSSIBLE IN EXCESS OF 40 MPH...ARE POSSIBLE TUESDAY INTO TUESDAY NIGHT. OVER THE COASTAL WATERS STORM FORCE WINDS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY AND INTO TUESDAY NIGHT WITH WINDS OF 40 TO 50 KNOTS WITH SOME GUSTS TO 60 KNOTS. SOME COASTAL FLOODING AND BEACH EROSION IS POSSIBLE NEAR THE TIME OF HIGH TIDE. IN ADDITION...THERE IS THE POTENTIAL FOR 2 TO 3 INCHES OF RAIN AS WELL. FINALLY...SNOW IS POSSIBLE IN THE HIGHER TERRAIN LATE TUESDAY AND INTO A PORTION OF WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR THE STORM LATE TONIGHT INTO WEDNESDAY.
In the hours before
Special weather statement, Oct 24, 9:45 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 945 PM EDT MON OCT 24 2005 MEZ023>028-NHZ014-251000- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...PORTSMOUTH...HAMPTON 945 PM EDT MON OCT 24 2005 ...SOME MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED TUESDAY INTO TUESDAY NIGHT... LOW PRESSURE WILL RAPIDLY INTENSIFY INTO A POWERFUL STORM AS IT MOVES UP THE EAST COAST TUESDAY AND TUESDAY NIGHT. WINDS OVER THE COASTAL WATERS WILL INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS LATE TONIGHT...THEN INCREASE TO 35 TO 50 KNOTS WITH HIGHER GUSTS TUESDAY INTO TUESDAY NIGHT. AT THE SAME TIME SEAS WILL BUILD TONIGHT AND TUESDAY...REACHING 12 TO 17 FEET TUESDAY AFTERNOON AND TUESDAY NIGHT. ASTRONOMICAL TIDES ARE IN THE LOW CYCLE WITH HIGH TIDE HEIGHTS RUNNING BETWEEN 8 AND 9 FEET AT PORTLAND FOR TUESDAY AND TUESDAY NIGHT. THE LOWER TIDES WILL MINIMIZE FLOODING...HOWEVER LARGE WAVES WILL RESULT IN SOME FLOODING AND BEACH EROSION FROM SPLASHOVER. HIGH TIDE AT PORTLAND HARBOR WILL BE AT 557 AM AND AGAIN AT 603 PM ON TUESDAY. ALL INTERESTS ALONG THE COAST SHOULD MONITOR WATER LEVELS TUESDAY AND BE ALERT FOR FURTHER STATEMENTS FROM THE NATIONAL WEATHER SERVICE.
Nearby
Wind Advisories in New Hampshire, 2005Wind Advisories in Maine, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.